MAUDE Adverse Event Report: ALLUMIN8 INC ALLUMIN8 INTEGR8 POROUS PEDICLE SCREW SYSTEM

ALLUMIN8 INC ALLUMIN8 INTEGR8 POROUS PEDICLE SCREW SYSTEM
Catalog Number A8-55-0040
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation showed that the 5.5x40mm screws and the 5.5x50mm screws were mis-assembled during the manufacturing of the assembly.Since the screws were mis-assembled with the wrong length, the packaging labeling was not representative of the actual screw length.
 
Event or Problem Description
After inserting the screws, the surgeon noted that the screw lengths were too long, so he explanted two of the screws and replaced them with other screws.

Brand Name
ALLUMIN8 INTEGR8 POROUS PEDICLE SCREW SYSTEM
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
ALLUMIN8 INC
3158 west lakefront court
springfield MO 65810
Manufacturer (Section G)
ALLUMIN8 INC
3158 west lakefront court
springfield MO 65810
Manufacturer Contact
todd wallenstein
3158 west lakefront court
springfield, MO 65810
4176892424
MDR Report Key25315730
Report Number3043234953-2026-00002
Device Sequence Number9893732
Product Code NKB
UDI-Device Identifier10850062071039
UDI-Public10850062071039
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K242827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA8-55-0040
Device Lot Number0167-2508664
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date05/28/2026
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A8-55-0040, LOT 0167-2508664.
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexUnknown
Patient Weight68 KG